Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 114, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A characterization of Suzuki’s simple groups
Wu Jie Shi.
Proc. Amer. Math. Soc. 114 (1992), 589-591
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074758
A transfer theorem for nonstandard uniserials
Paul C. Eklof.
Proc. Amer. Math. Soc. 114 (1992), 593-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074751
Posner’s second theorem deduced from the first
Martin Mathieu.
Proc. Amer. Math. Soc. 114 (1992), 601-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075948
The conjugacy problem for graph products with infinite cyclic edge groups
Jody Meyer Lockhart.
Proc. Amer. Math. Soc. 114 (1992), 603-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072088
A new Castelnuovo bound for two codimensional subvarieties of $P^{r}$
Alberto Alzati.
Proc. Amer. Math. Soc. 114 (1992), 607-611
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074747
The preservation of the semiprime Goldie property by strong semilattice sums
Yue-chan P. Ho.
Proc. Amer. Math. Soc. 114 (1992), 613-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074752
Lifting primitivity of free nilpotent groups
C. K. Gupta and N. D. Gupta.
Proc. Amer. Math. Soc. 114 (1992), 617-621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1088442
On multiple Salié sums
W. Duke.
Proc. Amer. Math. Soc. 114 (1992), 623-625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1077785
A character sum for root system $G_{2}$
Ronald Evans.
Proc. Amer. Math. Soc. 114 (1992), 627-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073525
Patching and analytic isomorphisms
Steven E. Landsburg.
Proc. Amer. Math. Soc. 114 (1992), 637-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079894
On a generalization of the notion of centralizing mappings
Matej Brešar.
Proc. Amer. Math. Soc. 114 (1992), 641-649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072330
Representations of Chevalley groups arising from admissible lattices
Zong Zhu Lin.
Proc. Amer. Math. Soc. 114 (1992), 651-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079702
Indecomposable division algebras
B. A. Sethuraman.
Proc. Amer. Math. Soc. 114 (1992), 661-665
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073530
Fay’s trisecant formula and cross-ratios
Cris Poor.
Proc. Amer. Math. Soc. 114 (1992), 667-671
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062834
On the strongly extreme points of convex bodies in separable Banach spaces
B. V. Godun, Bor-Luh Lin and S. L. Troyanski.
Proc. Amer. Math. Soc. 114 (1992), 673-675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070518
Fourier summation with kernels defined by Jacobi polynomials
R. Lasser.
Proc. Amer. Math. Soc. 114 (1992), 677-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072343
A family of type $III$ extensions of the trace on the Choi algebra
P. J. Stacey.
Proc. Amer. Math. Soc. 114 (1992), 683-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068131
The space of Pettis integrable functions is barrelled
Lech Drewnowski, Miguel Florencio and Pedro J. Paúl.
Proc. Amer. Math. Soc. 114 (1992), 687-694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107271
On convexity of level curves of harmonic functions in the hyperbolic plane
M. Papadimitrakis.
Proc. Amer. Math. Soc. 114 (1992), 695-698
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086339
On the image size of singular maps. I
S. M. Bates.
Proc. Amer. Math. Soc. 114 (1992), 699-705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074748
Interpolating operators in nest algebras
M. Anoussis.
Proc. Amer. Math. Soc. 114 (1992), 707-710
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079885
Convergence and integrability of trigonometric series with coefficients of bounded variation of order $(m,p)$
Vera B. Stanojevic.
Proc. Amer. Math. Soc. 114 (1992), 711-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068132
Nuclear $C^{*}$-algebras have amenable unitary groups
Alan L. T. Paterson.
Proc. Amer. Math. Soc. 114 (1992), 719-721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076577
Reflection positivity for unitary representations of Lie groups
Humberto Prado.
Proc. Amer. Math. Soc. 114 (1992), 723-731
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072089
Generalized convex functions and best $L_{p}$ approximation
Ronald M. Mathsen and Vasant A. Ubhaya.
Proc. Amer. Math. Soc. 114 (1992), 733-740
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1088444
An extension of a theorem of D. Khavinson: “The Cauchy-Green formula and rational approximation on the sets with a finite perimeter in the complex plane” [J. Funct.\ Anal.\ {64} (1985), no.\ 1, 112–123; MR0808271 (87a:30062)]
John Ferry.
Proc. Amer. Math. Soc. 114 (1992), 741-742
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079697
Domination and ergodicity for positive semigroups
W. Arendt and C. J. K. Batty.
Proc. Amer. Math. Soc. 114 (1992), 743-747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072082
Uniform limits of sequences of polynomials and their derivatives
Joseph A. Ball and Thomas R. Fanney.
Proc. Amer. Math. Soc. 114 (1992), 749-755
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091175
On the minimum modulus of trigonometric polynomials
George Benke.
Proc. Amer. Math. Soc. 114 (1992), 757-761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069683
A remark on singular integrals with complex homogeneity
Roger L. Jones.
Proc. Amer. Math. Soc. 114 (1992), 763-768
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100655
Required redundancy in the representation of reals
Michael Starbird and Thomas Starbird.
Proc. Amer. Math. Soc. 114 (1992), 769-774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086343
The Vitali-Hahn-Saks theorem and measuroids
Sadahiro Saeki.
Proc. Amer. Math. Soc. 114 (1992), 775-782
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1088446
The Neumann Laplacian of a jelly roll
Barry Simon.
Proc. Amer. Math. Soc. 114 (1992), 783-785
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076578
A remark on the constants of the Littlewood-Paley inequality
S. K. Pichorides.
Proc. Amer. Math. Soc. 114 (1992), 787-789
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1088445
Pseudo-Riemannian metrics and Hirzebruch signature
Peter R. Law.
Proc. Amer. Math. Soc. 114 (1992), 791-794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070523
Ruled submanifolds of finite type
Franki Dillen.
Proc. Amer. Math. Soc. 114 (1992), 795-798
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072333
Closure sets of functions and a hierarchy of filters
Robert Mignone.
Proc. Amer. Math. Soc. 114 (1992), 799-807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070526
Decidability of the existential theory of the set of natural numbers with order, divisibility, power functions, power predicates, and constants
Véronique Terrier.
Proc. Amer. Math. Soc. 114 (1992), 809-816
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072092
Pointwise kernels of Schwartz distributions
Todor Todorov.
Proc. Amer. Math. Soc. 114 (1992), 817-819
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1081703
Continuity of multidimensional Brownian local times
Shey Shiung Sheu.
Proc. Amer. Math. Soc. 114 (1992), 821-829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091187
Martingale transforms with unbounded multipliers
J.-A. Chao and R.-L. Long.
Proc. Amer. Math. Soc. 114 (1992), 831-838
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079887
A proof of the Popov conjecture for tori
David L. Wehlau.
Proc. Amer. Math. Soc. 114 (1992), 839-845
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074757
Rationality of representations of linear Lie groups
Dong Hoon Lee and Ta Sun Wu.
Proc. Amer. Math. Soc. 114 (1992), 847-855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072344
Normal spaces with prescribed Stone-Čech remainders
Jack R. Porter and R. Grant Woods.
Proc. Amer. Math. Soc. 114 (1992), 857-863
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070531
A note on the Dirichlet problem at infinity for manifolds of negative curvature
Albert Borbély.
Proc. Amer. Math. Soc. 114 (1992), 865-872
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069289
Lusternik-Schnirel′mann category of ribbon knot complement
Takao Matumoto.
Proc. Amer. Math. Soc. 114 (1992), 873-876
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070524
On the period-energy relation
Larry Bates and Jędrzej Śniatycki.
Proc. Amer. Math. Soc. 114 (1992), 877-878
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076573
On the existence of fixpoints of composite meromorphic functions
Walter Bergweiler.
Proc. Amer. Math. Soc. 114 (1992), 879-880
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091176